# SDR IPXA2016070905601

- Difficulty date: June 28, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 27,877 hours, 18,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3123
- Condition: Gouged
- Location: Bs 1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, UPPER SKIN EXTERNAL CROWN IS GOUGED AT BS 1090 ANTENNA MOUNTING AREA.  REPAIRED IAW SRM 53-00-01-2R-3.
